# SDR AALA20070251

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80428
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

TUS INFLIGHT T1926/02FEB - FLIGHT ATTENDANT REPORTED SMOKE IN CABIN FROM COCKPIT TO SEAT ROW 12.  TURNED OFF RECIRCULATION FAN AND FLIGHT ATTENDANTS THOUGHT SMOKE BEGAN TO DISSIPATE.  RETURNED TO TUS AND LANDED WITHOUT INCIDENT.  FOUND RIGHT AIR CYCLE MACHINE OIL LEAK AND APU LEAKING OIL.  PERFORMED PACK BURN AND FERRIED AIRCRAFT TO DFW FOR REPAIRS.  REPLACED APU AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
